Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    RudeBwoy's Avatar
    RudeBwoy is offline Junior Member
    Join Date
    Jan 2002
    Location
    USA
    Posts
    121

    Side effects T400 /Deca?

    Anyone get side effects during first week of injecting t-400 / deca ? If so what symptoms?
    400mg t400, 400mg. deca

  2. #2
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    You might get some flu like symtoms and it's going to hurt like a bitch...

  3. #3
    HalOd03 is offline Associate Member
    Join Date
    Jan 2002
    Location
    Boston
    Posts
    242
    yea the 1st week i was on t4, i got kinda sick, but thats normal with starting a cycle...

  4. #4
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    just pain from t4, even when mixed with deca .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •